# SDR CPCP20070019

- Difficulty date: March 23, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 23,402 hours, 25,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT SEAT TRACK BETWEEN 39 AND 41.  LT SEAT TRACK BETWEEN FRAME 39 AND 41 REPLACED AS PER SRM 51-25-04.
